8 Publications

Mark all

[8]
2020 | Journal Article | IST-REx-ID: 7554 | OA
Edelsbrunner, Herbert, and Anton Nikitenko. “Weighted Poisson–Delaunay Mosaics.” Theory of Probability and Its Applications 64, no. 4 (2020): 595–614. https://doi.org/10.1137/S0040585X97T989726.
View | DOI | Download Preprint (ext.) | arXiv
 
[7]
2020 | Conference Paper | IST-REx-ID: 8135
Edelsbrunner, Herbert, Anton Nikitenko, Katharina Ölsböck, and Peter Synak. “Radius Functions on Poisson–Delaunay Mosaics and Related Complexes Experimentally.” In Topological Data Analysis, 15:181–218. Springer Nature, 2020. https://doi.org/10.1007/978-3-030-43408-3_8.
View | DOI
 
[6]
2019 | Journal Article | IST-REx-ID: 5678 | OA
Edelsbrunner, Herbert, and Anton Nikitenko. “Poisson–Delaunay Mosaics of Order K.” Discrete and Computational Geometry 62, no. 4 (2019): 865–878. https://doi.org/10.1007/s00454-018-0049-2.
View | Files available | DOI | arXiv
 
[5]
2018 | Journal Article | IST-REx-ID: 87 | OA
Edelsbrunner, Herbert, and Anton Nikitenko. “Random Inscribed Polytopes Have Similar Radius Functions as Poisson-Delaunay Mosaics.” Annals of Applied Probability 28, no. 5 (2018): 3215–38. https://doi.org/10.1214/18-AAP1389.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[4]
2017 | Thesis | IST-REx-ID: 6287 | OA
Nikitenko, Anton. Discrete Morse Theory for Random Complexes . IST Austria, 2017. https://doi.org/10.15479/AT:ISTA:th_873.
View | Files available | DOI
 
[3]
2017 | Journal Article | IST-REx-ID: 718 | OA
Edelsbrunner, Herbert, Anton Nikitenko, and Matthias Reitzner. “Expected Sizes of Poisson Delaunay Mosaics and Their Discrete Morse Functions.” Advances in Applied Probability 49, no. 3 (2017): 745–67. https://doi.org/10.1017/apr.2017.20.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[2]
2017 | Journal Article | IST-REx-ID: 1173 | OA
Edelsbrunner, Herbert, Alexey Glazyrin, Oleg Musin, and Anton Nikitenko. “The Voronoi Functional Is Maximized by the Delaunay Triangulation in the Plane.” Combinatorica 37, no. 5 (2017): 887–910. https://doi.org/10.1007/s00493-016-3308-y.
View | DOI | Download Submitted Version (ext.)
 
[1]
2016 | Journal Article | IST-REx-ID: 1222 | OA
Musin, Oleg, and Anton Nikitenko. “Optimal Packings of Congruent Circles on a Square Flat Torus.” Discrete & Computational Geometry 55, no. 1 (2016): 1–20. https://doi.org/10.1007/s00454-015-9742-6.
View | DOI | Download Preprint (ext.)
 

Search

Filter Publications

8 Publications

Mark all

[8]
2020 | Journal Article | IST-REx-ID: 7554 | OA
Edelsbrunner, Herbert, and Anton Nikitenko. “Weighted Poisson–Delaunay Mosaics.” Theory of Probability and Its Applications 64, no. 4 (2020): 595–614. https://doi.org/10.1137/S0040585X97T989726.
View | DOI | Download Preprint (ext.) | arXiv
 
[7]
2020 | Conference Paper | IST-REx-ID: 8135
Edelsbrunner, Herbert, Anton Nikitenko, Katharina Ölsböck, and Peter Synak. “Radius Functions on Poisson–Delaunay Mosaics and Related Complexes Experimentally.” In Topological Data Analysis, 15:181–218. Springer Nature, 2020. https://doi.org/10.1007/978-3-030-43408-3_8.
View | DOI
 
[6]
2019 | Journal Article | IST-REx-ID: 5678 | OA
Edelsbrunner, Herbert, and Anton Nikitenko. “Poisson–Delaunay Mosaics of Order K.” Discrete and Computational Geometry 62, no. 4 (2019): 865–878. https://doi.org/10.1007/s00454-018-0049-2.
View | Files available | DOI | arXiv
 
[5]
2018 | Journal Article | IST-REx-ID: 87 | OA
Edelsbrunner, Herbert, and Anton Nikitenko. “Random Inscribed Polytopes Have Similar Radius Functions as Poisson-Delaunay Mosaics.” Annals of Applied Probability 28, no. 5 (2018): 3215–38. https://doi.org/10.1214/18-AAP1389.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[4]
2017 | Thesis | IST-REx-ID: 6287 | OA
Nikitenko, Anton. Discrete Morse Theory for Random Complexes . IST Austria, 2017. https://doi.org/10.15479/AT:ISTA:th_873.
View | Files available | DOI
 
[3]
2017 | Journal Article | IST-REx-ID: 718 | OA
Edelsbrunner, Herbert, Anton Nikitenko, and Matthias Reitzner. “Expected Sizes of Poisson Delaunay Mosaics and Their Discrete Morse Functions.” Advances in Applied Probability 49, no. 3 (2017): 745–67. https://doi.org/10.1017/apr.2017.20.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[2]
2017 | Journal Article | IST-REx-ID: 1173 | OA
Edelsbrunner, Herbert, Alexey Glazyrin, Oleg Musin, and Anton Nikitenko. “The Voronoi Functional Is Maximized by the Delaunay Triangulation in the Plane.” Combinatorica 37, no. 5 (2017): 887–910. https://doi.org/10.1007/s00493-016-3308-y.
View | DOI | Download Submitted Version (ext.)
 
[1]
2016 | Journal Article | IST-REx-ID: 1222 | OA
Musin, Oleg, and Anton Nikitenko. “Optimal Packings of Congruent Circles on a Square Flat Torus.” Discrete & Computational Geometry 55, no. 1 (2016): 1–20. https://doi.org/10.1007/s00454-015-9742-6.
View | DOI | Download Preprint (ext.)
 

Search

Filter Publications